# SDR SIMA2834

- Difficulty date: October 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5050 - FOUND 9BC FLOOR PROXIMITY LIGHT INOPERATIVE.  REMOVED AND REPLACED ROW 9 EMERGENCY LIGHT IAW SAAB AMM 33-50-00.  OPS CHECK GOOD.  (M)
